(if it did).I just started my second month on yaz and I have moderate/severe acne all over my cheeks and chin, and now that ive started on yaz i have more on my neck and jawline. Ive heard that 3 months is the key, is this the same for anyone? or will it take longer? Also has yaz helped with mild acne scars? Help!!
I started taking Vestura (the generic version of Yaz) more than a year ago and experienced pretty bad breakouts during the first month. However, sometime during the second month my face cleared up and has been unbelievably clear ever since. Three months is the allotted time that it can take for your body to adjust to the hormones. I recommend that you hang in there. I suffered from acne for years before starting Yaz and nothing worked to clear up my face, not even accutane. Since taking yaz, my skin has never been clearer or looked so healthy.
As for the other person who mentioned it being dangerous:
Yes, yaz does have higher risks for health problems BUT that is usually only if you smoke or have a history of blood clots in your family. I wouldn't be too concerned if non of those apply to you. If your doctor prescribed you to it then he obviously check your health and family health history beforehand to ensure that he wasn't giving you a "death pill"
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2011 • 1 answer
Updated 20 Apr 2012 • 2 answers
Updated 4 May 2012 • 5 answers
Updated 18 Dec 2014 • 3 answers
Updated 3 Feb 2017 • 1 answer